Side Effect F ail
Posted an Marsh 137th, 2010 at 12: 00 pm
1: 15 votes, average: 4. 31 ant Elf s)
Open C) uestion Shaw me another D
Please help!!! i am very maria of my sen... anything
helps. god bless?
lam a single mather in her early thirties. Recently I had a surgery that requires me to
take high dosages of sleeping pills at night. They are very parenti_ II and make me
sleep heavily. Starting about a week ago, I began waking up feeling sore, and agitated
around my anus- I first thought that it was a possible side attest of the medication, but
alter consulting my doctor i was assured this was not the asset! continued, and
several nights later I forgot to take my medication. Ifall asleep wheat much problem.
Iwas shocked ta be prawn up Interneat night ta sharp pains in my abdomen. I quickly
realized that it was caused by my sari (16 years aid) penetrating me anally. laas ED
shocked I pretended to still be asleep because I did hat know haw to deal with it at the
time. Please I am desperate. I m hat knew haw to rantrant my sari abaut this, and I
am afraid of going ta sleep with my medication again. I lays my son, but Ifeel waisted
and last. How should I handle this? I pray that I raised a sari I can he proud of, but I
feel like I am losing him and this is tearing me apart. How cart I save my him ?
El minutes age - it days Etta answer.